Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations

Scott N. Armstrong, Pierre Cardaliaguet, Panagiotis E. Souganidis

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)479-540
Number of pages62
JournalJournal of the American Mathematical Society
Issue number2
StatePublished - 2014


  • Convergence rate
  • Error estimate
  • First-passage percolation
  • Hamilton-Jacobi equation
  • Stochastic homogenization

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this